Format

Send to

Choose Destination
See comment in PubMed Commons below
Turk Kardiyol Dern Ars. 2012 Dec;40(8):733-5. doi: 10.5543/tkda.2012.03592.

[Acute inferior myocardial infarction after injection of etofenamate].

[Article in Turkish]

Author information

  • 1Yozgat State Hospital, Emergency Department, Yozgat, Turkey.

Abstract

Allergic symptoms accompanied by myocardial ischemic symptoms are defined as Kounis syndrome. Etofenamate is a safe and effective non-steroidal antiinflammatory drug that has widespread utilization. We hereby present a 71-year-old man with Kounis syndrome. Following intramuscular 1 g etofenamate injection, the clinical presentation when admitted to the emergency department (ED) was erythematous rash, pruritus, nausea and vomiting, dizziness, diaphoresis, and chest pain resulting in cardiopulmonary arrest. After 10 minutes of successful cardiopulmonary resuscitation, the electrocardiogram revealed acute inferior myocardial infarction. Patients who admit to the ED with allergic symptoms accompanied by chest pain should consider Kounis syndrome for prompt management. Electrocardiographic examination should be an essential part of the initial evaluation in such patients.

PMID:
23518891
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Kare Publishing
    Loading ...
    Write to the Help Desk